# SDR ASOA2012061501802

- Difficulty date: June 12, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 19,872 hours, 13,877 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Part time: 985,752 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G-1 GALLEY EMERGENCY LIGHT INOPERATIVE.   TROUBLESHOT AN FOUND WIRE AT FORWARD EDIT LIGHT AT FWD SERVICE DOOR IS BROKEN.  REPAIRED IAW ESPM 20-33-00. OPS TESTED GOOD IAW AMM 33-51-00-710-801.
